Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 75, NWS Green Bay, WI

November 19, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 19, 2014, 3:37 AM CST. It took effect at Nov 19, 2014, 3:00 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2014, 3:37 AM CST (09:37 UTC)
In effect from
Nov 19, 2014, 3:00 PM CST
Expired
Nov 20, 2014, 4:05 PM CST
In force
25 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WHUS73 KGRB 190937
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CST WED NOV 19 2014

...GUSTY WEST WINDS AND BUILDING WAVES RETURNING...

.AN COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND WILL
BE FOLLOWED BY GUSTY WEST WINDS AND BUILDING WAVES THAT WILL
CONTINUE INTO THURSDAY.

LMZ521-522-541>543-191745-
/O.NEW.KGRB.SC.Y.0075.141119T2100Z-141120T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 AM CST WED NOV 19 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST THURSDAY. 

* WINDS WILL BECOME WEST AND INCREASE TO 30 KNOTS WITH GALE FORCE
  GUSTS TO 35 KNOTS.

* WAVES WILL BUILD TO 2 TO 4 FEET SOUTH OF STURGEON BAY AND 3 TO 5
  FEET FURTHER NORTH,

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
078 
WHUS73 KGRB 191549
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
949 AM CST WED NOV 19 2014

...GUSTY WEST WINDS AND BUILDING WAVES RETURNING...

.AN COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND WILL
BE FOLLOWED BY GUSTY WEST WINDS AND BUILDING WAVES THAT WILL
CONTINUE INTO THURSDAY.

LMZ521-522-541>543-200000-
/O.EXT.KGRB.SC.Y.0075.141119T2100Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
949 AM CST WED NOV 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM CST THURSDAY...

* WINDS WILL BECOME WEST AND INCREASE TO 30 KNOTS WITH OCCASIONAL
  GALE FORCE GUSTS TO 35 KNOTS.

* WAVES WILL BUILD TO 2 TO 4 FEET SOUTH OF STURGEON BAY AND 3 TO 
  5 FEET FURTHER NORTH... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
159 
WHUS73 KGRB 192156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CST WED NOV 19 2014

...GUSTY WEST WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO THURSDAY...AS A
COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD
LARGE WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE OPEN
WATERS OF LAKE MICHIGAN. 

LMZ521-522-541>543-200600-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
356 PM CST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS
  THROUGH THURSDAY. A FEW GUSTS TO 35 KTS ARE ALSO POSSIBLE. 

* WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER
  NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL
  BE HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
723 
WHUS73 KGRB 200328
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CST WED NOV 19 2014

...GUSTY WEST WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO THURSDAY...AS A
COLD FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD
LARGE WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE
OPEN WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-201130-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KTS WITH GUSTS TO 30 KTS
  THROUGH THURSDAY. A FEW GUSTS TO AROUND 35 KTS ARE ALSO
  POSSIBLE.

* WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER 
  NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES 
  WILL BE HIGHER TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
938 
WHUS73 KGRB 201008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CST THU NOV 20 2014

...GUSTY WEST WINDS AND LARGE WAVES EXPECTED TODAY...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TODAY...AS A COLD
FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE
WAVES...ESPECIALLY OVER THE NORTHERN BAY AND TOWARD THE OPEN
WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-201815-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CST THU NOV 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WEST TO NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS. A
  FEW GUSTS TO AROUND 35 KTS ARE ALSO POSSIBLE.

* WAVES...2 TO 4 FT SOUTH OF STURGEON BAY AND 3 TO 5 FT FARTHER 
  NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES 
  WILL BE HIGHER TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS73 KGRB 201541
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 AM CST THU NOV 20 2014

...GUSTY WEST TO NORTHWEST WINDS EXPECTED TODAY...

.GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TODAY...AS A COLD
FRONT PUSHES EAST OF THE AREA. THE GUSTY WINDS WILL BUILD LARGE
WAVES OVER THE NORTHERN BAY...AND TOWARD THE OPEN WATERS OF LAKE
MICHIGAN.

LMZ521-522-541>543-202200-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
941 AM CST THU NOV 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WEST TO NORTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 KTS
  WILL CONTINUE. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS
  DOOR.

* WAVES WILL GENERALLY BE 2 TO 4 FT SOUTH OF STURGEON BAY...AND 3
  TO 5 FT FARTHER NORTH. BECAUSE WINDS ARE OFFSHORE ON LAKE
  MICHIGAN...THE WAVES WILL BE HIGHEST TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
601 
WHUS73 KGRB 202205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CST THU NOV 20 2014

...WEST TO NORTHWEST WINDS DIMINISHING...

LMZ521-522-541>543-202315-
/O.CAN.KGRB.SC.Y.0075.000000T0000Z-141120T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
405 PM CST THU NOV 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST TO NORTHWEST WINDS WILL CONTINUE TO DIMINISH LATE THIS
AFTERNOON. A FEW GUSTS TO 25 KTS ARE STILL POSSIBLE...ESPECIALLY
ALONG NORTHERN DOOR COUNTY. WAVES OF 1 TO 4 FT ARE EXPECTED.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 10:34 PM CST, 5 hours 3 minutes earlier.

Area forecast discussion, Nov 18, 10:34 PM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1034 PM CST TUE NOV 18 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 312 PM CST TUE NOV 18 2014

THERE WERE A FEW FLURRIES ACROSS THE AREA THIS AFTERNOON. WOULD
EXPECT THE EVENING TO BE DRY AS SURFACE AND UPPER LEVEL RIDGING
TAKES PLACE. MODELS IN GOOD AGREEMENT...SHOWING QPF ASSOCIATED
WITH WARM ADVECTION ALONG WITH A MID LEVEL SHORT WAVE MOVING INTO
THE REGION FROM CANADA AS A SURFACE TROUGH MAKES ITS WAY ACROSS
WISCONSIN. A STRONGER MID LEVEL TROUGH/CLOSED CYCLONE WILL CLOSELY
FOLLOW THE FIRST SHORT WAVE INTO THE REGION ON WEDNESDAY AS THE
SURFACE TROUGH MOVES EAST OF THE STATE. MUCH OF THE SNOW SHOULD BE
MOVING OUT OF THE FORECAST AREA DURING THE LATTER HALF OF THE
AFTERNOON ON WEDNESDAY...WITH SOME LAKE EFFECT HANGING AROUND IN
THE NORTH. SNOW TOTALS SHOULD BE A LITTLE MORE THAN AN INCH AT
MOST LOCATIONS...BASED ON PWAT VALUES AROUND 0.10 INCH AND BUFKIT
SHOWING TOTALS MAINLY IN THE 1 TO 2 INCH RANGE ACROSS THE AREA.

IR SATELLITE IMAGERY SHOWED SOME BREAKS IN THE CLOUDS BUT
OTHERWISE THERE WERE WIDESPREAD LOW CLOUDS TO THE WEST AND
NORTH...SO HAVE PLENTY OF CLOUDS IN THE FORECAST TONIGHT. THE
CLOUDS COMBINED WITH WARM ADVECTION AND SOME WIND SHOULD KEEP
TEMPERATURES FROM DROPPING MUCH OVERNIGHT. 3-HOURLY MOS GUIDANCE
TEMPERATURES FROM BOTH THE 12Z GFS AND 12Z NAM SUGGEST STEADY OR
SLOWLY RISING TEMPERATURES AFTER ABOUT 06Z. SO HAVE TAKEN THIS
INTO ACCOUNT FOR THE HOURLY TEMPERATURES OVERNIGHT. ALSO HAVE
TEMPERATURES FALLING QUICKLY AFTER TOPPING OUT AROUND MIDDAY ON
WEDNESDAY AS STRONG COLD ADVECTION KICKS IN BEHIND THE DEPARTING
SURFACE AND UPPER SYSTEMS.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 312 PM CST TUE NOV 18 2014

IN THE WAKE OF ANOTHER SHORT WAVE WITH COLD FRONT PASSAGE IN THE
MEAN UPPER TROUGH OVER THE GREAT LAKES ON WEDNESDAY...COLD AIR
WILL BE REINFORCED OVER THE REGION FOR THE REMAINDER OF THE WORK
WEEK. SIMILAR TO PREVIOUS MORNINGS...COLD TEMPERATURES AND BLUSTERY
NORTHWEST TO WEST WINDS WILL PRODUCE COLD WIND CHILLS FOR THURSDAY
MORNING. ALTHOUGH WINDS APPEAR TO BE MORE WESTERLY...A FEW LAKE
EFFECT SNOW SHOWERS POSSIBLE FAR NORTH CENTRAL WISCONSIN FORM WEDNESDAY
NIGHT INTO THURSDAY EVENING.

COLDEST OVERNIGHT LOWS OF THE WEEK ANTICIPATED FRIDAY MORNING WITH
THE SURFACE RIDGE DRIFTING OVER THE AREA. LIGHTER WINDS SHOULD
ALLOW TEMPS TO FALL TO BELOW ZERO OVER MUCH OF CENTRAL AND NORTH
CENTRAL WISCONSIN...AND SINGLE DIGITS OVER EASTERN AREAS. EVEN
THOUGH THE DEEP UPPER LOW FINALLY NUDGES TO THE NORTHEAST ON
FRIDAY...THE COLD START FRIDAY MORNING WILL HOLD OFF ON WARMING
TEMPS FOR FRIDAY.

RETURN TO A MORE ZONAL FLOW BY SATURDAY WILL START A TREND TO MORE
NORMAL TEMPERATURES...ALTHOUGH BRIEFLY.  PROGS SUGGESTS A WEAK S/W
PASSES JUST THE SOUTHEAST LATE FRIDAY NIGHT INTO SATURDAY TO BRUSH
A SMALL CHANCE OVER THE AREA. COLD GROUND AND WARMING TEMPERATURES
ALOFT SUPPORT A LIGHT MIX MENTION IF ENOUGH SATURATION.

PRECIPITATION CHANCES PICK UP LATER IN THE WEEKEND AS A SOUTHERN
STREAM WAVE LIFTS INTO THE GREAT LAKES REGION LATER SATURDAY THEN
SLOWLY PHASES WITH A NORTHERN STREAM SHORT WAVE LATER SUNDAY INTO
MONDAY. AS A RESULT OF THE PHASING OF THIS COLDER PIECE OF
ENERGY...TEMPERATURE PROFILES INDICATE A TRANSITION TO ALL SNOW BY
MONDAY. THE SYSTEM LIKELY DEEPENS MONDAY INTO TUESDAY OVER LOWER
MICHIGAN TO ALLOW COLDER AIR TO POUR BACK INTO THE AREA ON NORTH
OR NORTHWEST WINDS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1031 PM CST TUE NOV 18 2014

LOWER-END VFR CIGS PREVAILED ACRS THE E LATE THIS EVENING...WITH
MVFR CONDITIONS TO THE W. EXPECT CIGS TO LOWER A BIT MORE
OVERNIGHT. SNOW AREA DEVELOPING OUT W IN MN PRODUCING MAINLY MVFR
VSBYS NOW. BUT EXPECT THOSE TO DROP INTO IFR CATEGORY AS FORCING
FOR ASCENT BECOMES A LITTLE BETTER ALIGNED OVER WI LATER TNGT.
CONDITIONS WL IMPROVE DURING THE DAY WED AS THE SYSTEM PULLS OFF
TO THE E.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......TDH
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 19, 3:29 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CST WED NOV 19 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
329 AM CST WED NOV 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SLICK ROADS AND SIDEWALKS ARE LIKELY TODAY AS A WEATHER SYSTEM BRINGS
AROUND AN INCH OF SNOW TO THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CLOSER TO NORMAL TEMPERATURES WILL RETURN THIS WEEKEND. HOWEVER A
STORM SYSTEM THIS WEEKEND WILL BRING A LIGHT WINTRY MIX TO THE
AREA FROM FRIDAY NIGHT INTO SUNDAY BEFORE TURNING BACK TO ALL SNOW
MONDAY. THE WINTRY MIX WOULD CONSIST OF RAIN...SLEET...FREEZING
RAIN AND SNOW. THERE IS PLENTY OF UNCERTAINTY WITH THIS SYSTEM BUT
FOR THOSE WITH WEEKEND PLANS SHOULD MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-200930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 AM CST WED NOV 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS MAY GUST TO NEAR GALE FORCE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WEST WINDS WILL CONTINUE TO GUST TO NEAR GALE FORCE ON THURSDAY.

RDM/MPC

In the hours before

Local storm report, Nov 18, 10:55 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1055 PM CST TUE NOV 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     SNOW             5 W BOULDER JUNCTION    46.11N 89.73W
11/18/2014  M5.0 INCH        VILAS              WI   PUBLIC

            STORM TOTAL. 3 INCHES OF ACCUMULATION TODAY. REPORT
            FORWARDED BY WJFW RHINELANDER.

1045 PM     SNOW             LAND O LAKES            46.16N 89.23W
11/18/2014  M5.0 INCH        VILAS              WI   PUBLIC

            STORM TOTAL. 4 INCHES OF ACCUMULATION TODAY. DELAYED
            REPORT FORWARDED BY WJFW RHINELANDER.

1045 PM     SNOW             PRESQUE ISLE            46.25N 89.73W
11/18/2014  M14.5 INCH       VILAS              WI   PUBLIC

            STORM TOTAL. 9.5 INCHES FELL TODAY. DELAYED REPORT
            FORWARDED BY WJFW RHINELANDER.

&&

MPC
Special weather statement, Nov 19, 3:27 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CST WED NOV 19 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191430-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
327 AM CST WED NOV 19 2014

...LIGHT SNOW COULD MAKE FOR SLIPPERY TRAVEL TO WORK AND SCHOOL...

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL MOVE
ACROSS THE AREA TODAY AND BRING LIGHT SNOW. THE SNOW WILL GENERALLY
BE AN INCH OR LESS BUT MAY MAKE FOR SLIPPERY ROADS AND SIDEWALKS.
PLEASE TRAVEL WITH CARE ON YOUR WAY TO WORK OR SCHOOL.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 2:51 PM CSTWinter Weather AdvisoryGRBVilas16 min
Nov 19, 3:07 PM CSTLake Effect Snow AdvisoryGRBVilas21 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.